American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information   
View Article: PDF

[2] Franz W. Kamber and Philippe Tondeur. $G$-foliations and their characteristic classes. Bull. Amer. Math. Soc. 84 (1978) 1086-1124. MR 508449.
Abstract, references, and article information   
View Article: PDF

[3] Arunas Liulevicius. Homotopy rigidity of linear actions: characters tell all. Bull. Amer. Math. Soc. 84 (1978) 213-221. MR 475124.
Abstract, references, and article information   
View Article: PDF

[4] Sin Leng Tan. Nullity and generalized characteristic classes of differential manifolds . Trans. Amer. Math. Soc. 243 (1978) 75-88. MR 0515728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Norman Levitt and Colin Rourke. The existence of combinatorial formulae for characteristic classes . Trans. Amer. Math. Soc. 239 (1978) 391-397. MR 0494134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stavros Papastavridis. Relations among characteristic classes . Trans. Amer. Math. Soc. 237 (1978) 175-187. MR 0470967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stavros Papastavridis. Imbeddings, immersions, and characteristic classes of differentiable manifolds . Proc. Amer. Math. Soc. 69 (1978) 177-180. MR 0488078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daniel Baker. On a class of foliations and the evaluation of their characteristic classes. Bull. Amer. Math. Soc. 83 (1977) 394-396. MR 0438351.
Abstract, references, and article information   
View Article: PDF

[9] James L. Heitsch. Residues and characteristic classes of foliations. Bull. Amer. Math. Soc. 83 (1977) 397-399. MR 0438355.
Abstract, references, and article information   
View Article: PDF

[10] Richard Goldstein and Edward C. Turner. Stiefel-Whitney homology classes of quasi-regular cell complexes . Proc. Amer. Math. Soc. 64 (1977) 157-162. MR 0467765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stavros Papastavridis. Killing characteristic classes by surgery . Proc. Amer. Math. Soc. 63 (1977) 353-358. MR 0440568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Harold Donnelly. Chern-Simons invariants of reductive homogeneous spaces . Trans. Amer. Math. Soc. 227 (1977) 141-164. MR 0448364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Czes Kosniowski. Generators of the unitary ${Z \mathord{\left/ {\vphantom {Z p}} \right. \kern-\nulldelimiterspace} p}$ bordism ring. Bull. Amer. Math. Soc. 82 (1976) 344-346. MR 0397753.
Abstract, references, and article information   
View Article: PDF

[14] Clint McCrory. Cobordism operations and singularities of maps. Bull. Amer. Math. Soc. 82 (1976) 281-283. MR 0415637.
Abstract, references, and article information   
View Article: PDF

[15] Edgar H. Brown and Franklin P. Peterson. Some remarks about symmetric functions . Proc. Amer. Math. Soc. 60 (1976) 349-352. MR 0433465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Richard Z. Goldstein and Edward C. Turner. A formula for Stiefel-Whitney homology classes . Proc. Amer. Math. Soc. 58 (1976) 339-342. MR 0415643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] F. Thomas Farrell. The signature and arithmetic genus of certain aspherical manifolds . Proc. Amer. Math. Soc. 57 (1976) 165-168. MR 0407855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] B. Kostant and D. Sullivan. The Euler characteristic of an affine space form is zero. Bull. Amer. Math. Soc. 81 (1975) 937-938. MR 0375341.
Abstract, references, and article information   
View Article: PDF

[19] Bang-yen Chen and Koichi Ogiue. Complete intersection manifolds with extremal Euler-Poincar\'e characteristics . Proc. Amer. Math. Soc. 50 (1975) 121-126. MR 0404275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Stephen Halperin and Domingo Toledo. The product formula for Stiefel-Whitney homology classes . Proc. Amer. Math. Soc. 48 (1975) 239-244. MR 0365584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kee Yuen Lam. A formula for the tangent bundle of flag manifolds and related manifolds . Trans. Amer. Math. Soc. 213 (1975) 305-314. MR 0431194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Donald M. Davis and Mark E. Mahowald. The geometric dimension of some vector bundles over projective spaces . Trans. Amer. Math. Soc. 205 (1975) 295-315. MR 0372854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Sylvain E. Cappell. Manifolds with fundamental group a generalized free product. I. Bull. Amer. Math. Soc. 80 (1974) 1193-1198. MR 0356091.
Abstract, references, and article information   
View Article: PDF

[24] Sylvain E. Cappell. Unitary nilpotent groups and Hermitian $K$-theory. I. Bull. Amer. Math. Soc. 80 (1974) 1117-1122. MR 0358815.
Abstract, references, and article information   
View Article: PDF

[25] Lowell E. Jones. Topological invariance of certain combinatorial characteristic classes. Bull. Amer. Math. Soc. 79 (1973) 981-983. MR 0346799.
Abstract, references, and article information   
View Article: PDF

[26] Lowell Jones. Combinatorial symmetries of the $m$-disc. I. Bull. Amer. Math. Soc. 79 (1973) 167-169. MR 0309104.
Abstract, references, and article information   
View Article: PDF

[27] Howard Osborn. Pontrjagin classes of PL sheaves. Bull. Amer. Math. Soc. 79 (1973) 119-121. MR 0442949.
Abstract, references, and article information   
View Article: PDF

[28] Lowell Edwin Jones. Three characteristic classes measuring the obstruction to ${\text{PL}}$ local unknotedness. Bull. Amer. Math. Soc. 78 (1972) 979-980. MR 0307248.
Abstract, references, and article information   
View Article: PDF

[29] Howard Osborn. ${\text{PL}}$ sheaves and their characteristic classes. Bull. Amer. Math. Soc. 78 (1972) 787-791. MR 0391113.
Abstract, references, and article information   
View Article: PDF

[30] Howard Osborn. Representations of Euler classes . Proc. Amer. Math. Soc. 31 (1972) 340-346. MR 0300303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2